Citation: Fletch. "Are Pills Damaging My Prostate?: An Experience with Ecstasy (exp3079)". Erowid.org. Oct 10, 2000. erowid.org/exp/3079
||(pill / tablet)
I'm an English man living in the south of England and recently I've been getting very disillusioned with taking E.
This started on Halloween of 98 when me and a group of friends were going out for the night to a club on the southern coast. It was an allnighter 9pm to 6am which was great because clubs normally shut at 2am.
My friend sorted out the pills so everything was going to plan they were only £8 pound each and at the time that was £2 pound cheaper than normal so spirits were high. Little did I know that the night was going to turn out to be quite crap it wasn't a total washout it was ok but not as excellent as I thought it was going to be.
The first pill i took didn't work so I was quite annoyed. I didn't say anything to my mate because I've sorted him out with pills that didn't work before so I couldn't grumble.
The second worked but the feeling was totally different from before, rather than being a continuous rush up my back and spine and into my head with a feeling of being totally loved up it was a grogy/mongy feeling with no loved up feeling at all. 'Have pills changed' I asked myself. It feels totally wrong and different this is not MDMA as I remember it.
Then the real shock came when i went to the toilet to take a piss, I stood there for ages waiting but nothing was coming out, I found it impossible to urinate. After about a minute standing at the urinal I was finally able to go but it was very difficult, a couple of times it stopped and started again.
I was very worried about this and it only seemed to effect me and a couple of friends everybody else seemed to be ok and they weren't having side effects like that at all. Is this doing severe damage to my prostate or whatever controls urinary flow? Even now the pills that have a mongy/grogy effect 'which seems to be every pill nowdays because i have'nt had a rushy effect pill since before Halloween 98' cause the same problem of not being able to piss and the side effect seems to be permanant because when I'm not on E it takes ages to take a piss when before it used to be instantaneously.
Are me and my two friends the only people that suffer from this side effect? My other friends don't seem to suffer from this side effect and most people I talk to don't either. Also me and one other friend are the only people that noticed the change in effects of each pill from rushy loved up to grogy/mongy with no loved up feelings everybody else doesn't seem to distinguish between the two.
What are in these mongy/grogy pills to cause this problem? Which effect is MDMA and then what the hell is in the other type? I just don't know.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.